# SDR 2ARF201106001

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N848SH
- Make and model: Doug DC-9-83
- Aircraft serial: 49848
- Aircraft time: 48,302 hours, 26,746 cycles
- Engine: Pwa JT8D219
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S4916997CS46119
- Condition: Binding
- Location: Rt Ailerons
- Part time: 48,302 hours, 26,746 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AILERONS CONTROLS TEST, THE AILERONS CONTROL WERE NOT RETURNED TO NEUTRAL POSITION. MX PERSONNEL PERFORMED THE AILERON SYS INSPECTION IAW MM 27-11-00 DETECTING JAMMED THE AILERON CONTROL CABLES IN BOTH DIRECTIONS; SO THE RT WING REAR DRUMS OF AILERON CONTROL CABLES NUMBERS 9 AND 10 WERE REPLACED IAW MM 27-10-00 AND MM 20-10-17, TESTED CORRECT.
